# SDR AALA20071332

- Difficulty date: July 19, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT ROW 5H INOPERATIVE.  REPAIRED BROKEN WIRE FOR SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT ROW 5H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
